# SDR ASAA1078610

- Difficulty date: November 29, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 37,009 hours, 16,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 143A52409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT CRACKED.  REMOVED AND FABRICATED NEW AND INSTALLED.
